Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 10, Issue 2, Pages 267-286

The Meijer transformation of generalized functions

1Department of Mathematics and Statistics, University of Regina, Regina S4S 0A2, Canada
2Department of Applied Mathematical Sciences, University of Houston-Downtown, Houston, Texas 77002, USA
3#1598, Way 510, Muharraq 205, Bahrain

Received 2 June 1986

Copyright © 1987 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

E. L. Koh, E. Y. Deeba, and M. A. Ali, “The Meijer transformation of generalized functions,” International Journal of Mathematics and Mathematical Sciences, vol. 10, no. 2, pp. 267-286, 1987.